Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Blood in stools after using heat pad for relieving back pain. Suggestions?

I take pain medicine for a back injury that happened three years back last year I noticed blood in my stool at that ten I was sleeping with a heating pad on my back every night for nearly a gear straight and noticed more blood in my stool on a daily basis.....well about six months ago I stopped using the heating pad and noticed the blood in my stool had stopped well last night I used it again BC my back was inflamed.. so I use the bathroom at work today and there s blood again? Is this normal
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Blood in stool is not a normal thing.
I think you should consult to local doctor for proper examination & treatment.
I suggest you to avoid heating pads.

Take Abayaarista 3tsp with 3tsp water twice a day.
As this is prescription medicine consult to local aayurveda specialist.
Answered: Thu, 1 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor